MathSciNet Relay Station
MathSciNet bibliographic data
MR705527 (84m:57009) 57N10 (22E10 53C20)
Scott, Peter The geometries of $3$-manifolds. Bull. London Math. Soc. 15 (1983), no. 5, 401–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement